# SDR AALA202208110719

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT SERVICE FLOOR STRUCTURE RIGHT HAND WEB, AFT ATTACHMENT TO FLOOR SUPPORT, LOCATED FROM BS 987 TO BS 1016, AND FROM RBL 33 TO RBL 49. REPLACED WEB PER DWG 147A5712 AND SRM 53-70-51-1A.
